Table of Contents Author Guidelines Submit a Manuscript
Security and Communication Networks
Volume 2017 (2017), Article ID 4975302, 11 pages
https://doi.org/10.1155/2017/4975302
Research Article

Dynamic Rule Encryption for Mobile Payment

School of Electrical Engineering & Informatics, Institut Teknologi Bandung, Jawa Barat, Indonesia

Correspondence should be addressed to Emir Husni; di.ca.bti.ee.kksl@insuhe

Received 11 October 2016; Revised 8 December 2016; Accepted 18 December 2016; Published 26 January 2017

Academic Editor: Ángel Martín Del Rey

Copyright © 2017 Emir Husni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emir Husni, “Dynamic Rule Encryption for Mobile Payment,” Security and Communication Networks, vol. 2017, Article ID 4975302, 11 pages, 2017. doi:10.1155/2017/4975302